# SDR AALA202203169624

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 60,876 hours, 35,269 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DISCHARGE LIGHT FOR APU FIRE BOTTLE ON. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
